# SDR AALA202504049130

- Difficulty date: April 3, 2025
- Submitted: April 5, 2025
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 36,872 hours, 15,847 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Gpws
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: TERRIAN FAILED ON BOTH CAPTAIN AND FIRST OFFICER NAVIGATION DISPLAYS THE (GPWS)-GROUND PROXIMITY WARNING SENSOR INOPERATIVE LIGHT DISPLAYED; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. ACCOMPLISHED FIM TASK 34-46-00 AND GPWS OPERTIONAL CHECK GOOD, NO FAULT FOUND.
